|Running out of options in Hudson County
Apr 3, 2006
I've been HIV+ coming into my 24th year. I have been on Kaletra, Sustiva and Epivir for a year and a half. Before taking the medication I've mentioned my T-cell count was 340 with a 50,000 viral load. As of today my counts are T-cell at 140 and a 140,000 viral load. In between the year and a half I also tried T-20 but my counts continued to decline. I have two questions, the first is are there any other medications that I may be able to try (new) and if so can you direct me to the information.
Response from Dr. Daar
In order to attempt to answer your question, or any like it, one would need to know more information regarding your previous treatment history, what your viral load response was to previous therapy, as well as results of any resistance testing that has been performed in the past and recently.
As far as resources for information, you wll find that TheBody.com does have many areas that review current treatment and treatment in development. Start at the below and go from there. I think you will find it very helpful.
Best, Eric TheBody.com
Need help formulating regimen
Fortovase off the market
- Ache In Testicles After Anal Sex With Condom Does It Mean I Have HIV
- Black Spots After Receiving Oral Sex Worried I Have HIV
- Bloody Urine After Lap Dance Worried I Have HIV
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Pain In Urethra After Performing Oral Sex Worried I Have
- Sore On Mouth After Erotic Massage Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.